# SDR 2002FA0000765

- Difficulty date: June 17, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Part time: 518 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND IN FLIGHT, GEAR WAS HAND CRANKED DOWN AND A SAFE LANDING WAS MADE.  AIRCRAFT WAS PLACED ON JACKS AND THE LANDING GEAR CYCLED IAW MM.  THE RELAY CONTROL STICK IN THE UP POSITION WHEN THE GEAR WAS CYCLED.  RELAY WAS REMOVED AND A NEW RELAY INSTALLED.  LANDING GEAR OPERATIONAL CHECK OF THE SYSTEM WAS MADE.  LANDING GEAR CHECKED NORMAL.
